| Model Number |
4006C0410-A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the vertebral artery using penumbra coils 400 (pc400) and a px slim delivery microcatheter (px slim).During the procedure, while inserting the pc400 into the rhv, the pc400 kinked.Therefore, the pc400 was removed.The procedure was completed using a new pc400.There was no report of an adverse effect to the patient.